# SDR AALA201705029031

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 30,726 hours, 10,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L4
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR ARM HANDLE SLIDES OUT OF THE ARMED POSITION.  DOOR WILL NOT STAY ARMED.  FLIGHT ATTENDANT SAID SHE REMOVED DEBRIS FROM UNDERNEATH DOOR AND NO FURTHER PROBLEM NOTED.
